MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-39
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Completed information for sections a1 patient identifier and a2 age at time of event/age units: sid (b)(6) for 65 year old and sid (b)(6) for 86 year old an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported falsely elevated architect free t4 results on two patients that were not reported out of the lab.The following results were provided (customer provided reference range: 0.70 to 1.48 ng/ml): 65 year old: sid (b)(6) , initial result = 2.89 ng/dl, repeats = 1.58 ng/dl and 1.40 ng/ml additional laboratory data was provided: tsh = 2.08 uiu/ml 86 year old: sid (b)(6) , initial result = 3.70 ng/dl, repeats = 2.13 ng/dl, 1.48 ng/dl, and 1.32 ng/dl additional laboratory data was provided: tsh = 1.94 uiu/ml there was no impact to patient management reported.
 
Event or Problem Description
The customer reported falsely elevated architect free t4 results on two patients that were not reported out of the lab.The following results were provided (customer provided reference range: 0.70 to 1.48 ng/ml): 65 year old: sid (b)(6) initial result = 2.89 ng/dl, repeats = 1.58 ng/dl and 1.40 ng/ml additional laboratory data was provided: tsh = 2.08 uiu/ml.86 year old: sid (b)(6) initial result = 3.70 ng/dl, repeats = 2.13 ng/dl, 1.48 ng/dl, and 1.32 ng/dl additional laboratory data was provided: tsh = 1.94 uiu/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.An increase in complaints has been observed for lot 56001ud01 and 56001ud, however, in-house performance testing was completed which indicates the product is performing as expected.Device history record review did not identify any non-conformances, potential non-conformances, or deviations associated with lot 56001ud01 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency with the architect free t4 for reagent for lot 56001ud01 was identified.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19180972
Report Number3005094123-2024-00203
Device Sequence Number20641059
Product Code CEC
UDI-Device Identifier00380740119812
UDI-Public(01)00380740119812(17)240926(10)56001UD01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2024
Device Catalogue Number07K65-39
Device Lot Number56001UD01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, (B)(6) ; ARC I2K PROC MOD, 03M74-01, (B)(6)
Patient SexUnknown